# SDR ASAA201804194290

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,161 hours, 11,711 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT & ALTN BOTH ON ON PRESSURIZATION PANEL.  ACFT GROUNDED.  REPOSITIONED MODE SELECTOR TO MANUAL AND THEN BACK TO AUTO. AUTO FAIL LIGHT EXTINGUISHED WITH THE PRESSURIZATION MODE SECTOR IN AUTO. OK FOR SERVICE.
